MathSciNet Relay Station
MathSciNet bibliographic data
MR992981 20G35 (14C35 19D45 19D55 19E15)
Nesterenko, Yu. P.; Suslin, A. A. Homology of the general linear group over a local ring, and Milnor's $K$-theory. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 121--146; translation in Math. USSR-Izv. 34 (1990), no. 1, 121–145
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement